# SDR RAIA201412120002

- Difficulty date: December 12, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 31,269 hours, 27,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 55-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GUSSET, FRAMES 55-60 CORRODED.  MAINTENANCE REPLACED THE GUSSET.
